# SDR DALA2022122708389

- Difficulty date: November 9, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N951DA
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,144 hours, 13,286 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENTRY INTO SERVICE WORK PER AA 2500-01852 SECTION 01 ERRORS IN PART NUMBER CALL OUTS WERE DISCOVERED. UTILIZE VA 97739 REV IR WHEN COMPLETING AA 2500-01852 SECTION 01.
